# SDR YENA2020091400455

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 38,023 hours, 24,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK BELLY FAIRING ON WEB AT LEVEL FR 45 LT SIDE ON LOWER FUSELAGE.  RESOLVED ON W/O: 1061524 TASKCARD: NR-00015.  ACCOMPLISHED REPAIR OF TWO CRACKS FOUND ON THE WING TO FUSELAGE FAIRING AT FR 45 LEVEL LT RIB AT CENTER FUSELAGE LL IN ACCORDANCE WITH AEROMAN EA 53-0578-20 COVER AND PART 1, AND EMBRAER ETD2020-190-02516.
